©2018 WebMD, Inc. All rights reserved. eMedicineHealth does not provide medical advice, diagnosis or treatment. See Additional Information.

Female Sexual Problems

Question:

What was the cause of your female sexual dysfunction? Submit Your Comment

Comment from: H7N, 45-54 Female (Patient) Published: June 19

My husband causes my sexual dysfunction. No Joke! Whenever he talks about sex I shut down. I feel forced mentally. Everything he does as a husband financially I have to pay him back with sex. If our daughter who is an adult wants to borrow money, I have to pay him back with sex, if his niece wants to go have dinner with us, it's my job to pay him back. If I want to ride in his car (because I am not supposed to drive for medical reasons), I have to pay him back or wear heels, a dress and thigh highs. Oh yeah, another thing is his fetish with heel and thigh high nylons. I have neuropathy in both feet and now I have a blister on my left foot with a hole in it because he forced me to wear heels just to get a ride to get my medication that is a half an hour by car to the pharmacist. We have been married 23 years. Yes, we both have cheated on each other. He actually left me and moved 3000 miles to go back to his home and when my parents and grandparents got involved they told him that he promised to take care of me as his wife and not the other woman he was with. I moved to him from my home state. For 20 years I have been faithful to just him. He on the other hand has not been faithful these last 20 years. He likes to downgrade me and talks sex in front of people in public or in front of the little 5 year old I babysit. He is inappropriate at all times. I think he does it to annoy or try to embarrass me to submit to his requests and demands. All that does is shut me down because he makes me feel like I am his personal free sex worker.

Comment from: harleyjean, 45-54 Female (Patient) Published: March 04

Wow, I don't know where to begin. I had a hysterectomy, and 1 ovary taken out about 20 years ago and was never put on any medications. About 6 month ago I started night sweats and moodiness and no mood for sex. My doctor put me on venlafaxine about 2 months ago. Everything seems to be okay except for the not wanting to be intimate.

Medically reviewed by Wayne Blocker, MD; Board Certified Obstetrics and Gynecology

REFERENCE:

Preda, Adrian, et al. "Female Anorgasmia." Medscape. 30 July 2012.

Previous contributing editors: George Lazarou, MD, FACOG, Director, Urogynecology and Reconstructive Pelvic Surgery, Jack D Weiler Hospital/Montefiore Medical Center; Assistant Professor, Department of and Gynecology and Women's Health, Albert Einstein College of Medicine; Francisco Talavera, PharmD, PhD, Senior Pharmacy Editor, eMedicine; Lee P Shulman, MD, Professor of Obstetrics and Gynecology, Head, Section of Reproductive Genetics, Feinberg School of Medicine, Northwestern University, Chicago, Illinois.

Health Solutions From Our Sponsors